JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 9
On the Univalency of Certain Analytic Functions

    Authors: Zhi-Gang Wang, Chun-Yi Gao, Shao-Mou Yuan,  
    Keywords: Univalency; extreme point; bound.  
    Date Received: 20/04/05  
    Date Accepted: 03/09/05  
    Subject Codes:

Primary 30C45.

    Editors: Hari M. Srivastava,  

Let $ Q(alpha,beta,gamma)$ denote the class of functions of the form $ f(z)=z+a_{2}z^{2}+cdots$, which are analytic in the unit disk

$displaystyle Re{alpha(f(z)/z)+beta f^{prime}(z)}>gamma  (alpha,beta>0; 0leqgamma</TD> <TD NOWRAP WIDTH=

The extreme points for this class are provided, the coefficient bounds and radius of univalency for functions belonging to this class are also provided. The results presented here include a number of known results as their special cases.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login